# SDR FDKA200705217

- Difficulty date: May 19, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 12,372 hours, 11,548 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5989 MCO (1625 PHX LCL).  FLAP LOW SPEED.  MX RESET SYSTEM, OPS CHECK GOOD.
